EconPapers    
Economics at your fingertips  
 

Estimates for Lipschitz and BMO Norms of Operators on Differential Forms

Shusen Ding (), Guannan Shi () and Yuming Xing ()
Additional contact information
Shusen Ding: Seattle University
Guannan Shi: Northeast Petroleum University
Yuming Xing: Harbin Institute of Technology

A chapter in Nonlinear Analysis, Differential Equations, and Applications, 2021, pp 81-99 from Springer

Abstract: Abstract In this paper, we introduce the generalized Lipschitz and BMO norms of differential forms and establish the upper bound estimates for the generalized Lipschitz and BMO norms of operators applied to differential forms. We also demonstrate applications of our main results using examples.

Keywords: Iterated operators; BMOs norm; locLip α s $$_{\alpha }^{s}$$ norm; Upper boundedness (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-72563-1_5

Ordering information: This item can be ordered from
http://www.springer.com/9783030725631

DOI: 10.1007/978-3-030-72563-1_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-72563-1_5